# SDR AALA202105124610

- Difficulty date: April 4, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frm 69 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON SHEAR PLATE LOCATED AT STA FR 69 STR 23L. L = 1.383 INCHES, W = 1.202 INCHES, D = 0.010 INCHES. REPLACED SHEAR PLATE LOCATED AT STR 23L AT AFT GALLEY AREA BETWEEN FR 69 TO FR 70 PER SRM 51-72-11-911-001.
